# SDR SWAA2020032719611

- Difficulty date: February 17, 2020
- Submitted: March 27, 2020
- Operation: Air carrier
- Aircraft: N424WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29828
- Aircraft time: 61,632 hours, 36,258 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON LT HORIZONTAL STAB INSPAR RIB #4 STAB STA 120.30 AT LOWER SECTION OF VERTICAL STIFFENER #3 FROM FWD TO AFT DOT 107-013 / CUTOUT DAMAGED SECTION ON RIB #4 AND STIFFENER #3 PERE REF B737-55-10-09-2R-4; DRILLED 3 EA HOLES TO OVERSIZE .1985 TO REMOVED CRACK. INDICATION; LOCATED AND DRILLED REPAIR PARTS PER REF B737 SRM 55-10-09-2R-4. TREATED ANND PRIMED AREA AND REPAIRED PARTS PER REF B737 AMM 51-21-41-370-802 AND 51-21-72-370-804. INSTALLED REPAIR PARTS ON RIB #4 AND STIFFNER #3 PER REF B737 SRM 55-10-09-2R-4 REPAIR 4 FIG 202
